- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Journal of Mathematics
Volume 2013 (2013), Article ID 726297, 9 pages
Mean-Variance Portfolio Selection with Margin Requirements
1School of Mathematics, Fudan University, Shanghai 200433, China
2Department of Mathematics and Statistics, University of South Florida, Tampa, FL 33620-5700, USA
Received 18 November 2012; Revised 23 February 2013; Accepted 24 February 2013
Academic Editor: Cedric Yiu
Copyright © 2013 Yuan Zhou and Zhe Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- H. Markowitz, “Portfolio selection,” Journal of Finance, vol. 7, no. 1, pp. 77–91, 1952.
- R. Merton, “An analytic derivation of the efficient portfolio frontier,” Journal of Financial and Quantitative Analysis, vol. 7, pp. 1851–1872, 1972.
- D. Li and W.-L. Ng, “Optimal dynamic portfolio selection: multiperiod mean-variance formulation,” Mathematical Finance, vol. 10, no. 3, pp. 387–406, 2000.
- D. Duffie and H. R. Richardson, “Mean-variance hedging in continuous time,” The Annals of Applied Probability, vol. 1, no. 1, pp. 1–15, 1991.
- X. Y. Zhou and D. Li, “Continuous-time mean-variance portfolio selection: a stochastic LQ framework,” Applied Mathematics and Optimization, vol. 42, no. 1, pp. 19–33, 2000.
- X. Li, X. Y. Zhou, and A. E. B. Lim, “Dynamic mean-variance portfolio selection with no-shorting constraints,” SIAM Journal on Control and Optimization, vol. 40, no. 3, pp. 1540–1555, 2002.
- D. Cuoco and H. Liu, “A martingale characterization of consumption choices and hedging costs with margin requirements,” Mathematical Finance, vol. 10, no. 3, pp. 355–385, 2000.
- D. C. Heath and R. A. Jarrow, “Arbitrage, continuous trading, and margin requirements,” The Journal of Finance, vol. 42, no. 5, pp. 1129–1142, 1987.
- J. Liu and F. A. Longstaff, “Losing money on arbitrage: optimal dynamic portfolio choice in markets with arbitrage opportunities,” Review of Financial Studies, vol. 17, no. 3, 2004.
- G.-L. Xu and S. E. Shreve, “A duality method for optimal consumption and investment under short-selling prohibition. II. Constant market coefficients,” The Annals of Applied Probability, vol. 2, no. 2, pp. 314–328, 1992.
- J. Yong and X. Y. Zhou, Stochastic Controls: Hamlitonian Systems and HJB Equations, vol. 43, Springer, New York, NY, USA, 1999.
- X. Y. Zhou, J. Yong, and X. Li, “Stochastic verification theorems within the framework of viscosity solutions,” SIAM Journal on Control and Optimization, vol. 35, no. 1, pp. 243–253, 1997.